Decentralized stabilization of large-scale systems with interval time-varying delays in interconnections

Fernando, T. L., Phat, V. N. and Trinh, H. M. 2012, Decentralized stabilization of large-scale systems with interval time-varying delays in interconnections, International journal of adaptive control and signal processing, vol. 26, no. 6, pp. 541-554.

Attached Files
Name Description MIMEType Size Downloads

Title Decentralized stabilization of large-scale systems with interval time-varying delays in interconnections
Author(s) Fernando, T. L.
Phat, V. N.
Trinh, H. M.
Journal name International journal of adaptive control and signal processing
Volume number 26
Issue number 6
Start page 541
End page 554
Total pages 14
Publisher John Wiley & Sons
Place of publication Chichester, England
Publication date 2012-06
ISSN 0890-6327
1099-1115
Keyword(s) decentralized stabilization
interval delays
large-scale systems
linear matrix inequalities
Lyapunov function
Language eng
Field of Research 090602 Control Systems, Robotics and Automation
Socio Economic Objective 970109 Expanding Knowledge in Engineering
HERDC Research category C1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30049629

Document type: Journal Article
Collection: School of Engineering
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in TR Web of Science
Scopus Citation Count Cited 3 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 36 Abstract Views, 4 File Downloads  -  Detailed Statistics
Created: Thu, 29 Nov 2012, 08:08:32 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.